# SDR 3BOR2016011554582

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: General aviation
- Aircraft: N113R
- Make and model: Lear 45LEAR
- Aircraft serial: 195
- Aircraft time: 8,489 hours, 14,785 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 6632303001001
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT INTERMITTENT "GEAR" AMBER CAS MESSAGE & MAIN GEAR TRANSIENT INDICATION.
